MathSciNet Relay Station
MathSciNet bibliographic data
MR229676 (37 #5250) 16.20 (13.00)
Jacobinski, H. Über die Geschlechter von Gittern über Ordnungen. (German) J. Reine Angew. Math. 230 1968 29–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement